# SDR CHQA20140427125

- Difficulty date: April 27, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 30,311 hours, 27,296 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,877 hours, 21,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 18076
- Condition: Discharged
- Location: Cabin
- Part time: 38,849 hours, 35,629 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
